Later stages of the free evolution of the spectra of
Doklady Akademii Nauk, Tome 300 (1988) no. 1, pp. 67-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_1_a15,
author = {R. S. Iroshnikov},
title = {Later stages of the free evolution of the spectra of},
journal = {Doklady Akademii Nauk},
pages = {67--71},
year = {1988},
volume = {300},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_1_a15/}
}
R. S. Iroshnikov. Later stages of the free evolution of the spectra of. Doklady Akademii Nauk, Tome 300 (1988) no. 1, pp. 67-71. http://geodesic.mathdoc.fr/item/DAN_1988_300_1_a15/